# SDR DALA2020120700115

- Difficulty date: December 5, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N352DN
- Make and model: Airbus A321-211
- Aircraft serial: 8283
- Aircraft time: 6,621 hours, 2,926 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ATO AT 50 KNOTS FOR A RIGHT FORWARD EMERGENCY EXIT DOOR OPEN WARNING MESSAGE.     T/S FOUND R2 DOOR PROX SWITCH OUT OF ADJUSTMENT.  C/W ADJUSTMENT, REF A321 AMM 52-71.  OPERATIONS CHECK NORMAL.
